Previous |  Up |  Next


Title: Neighborhoods in line graphs (English)
Author: Šoltés, Ľ.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 105
Category: math
MSC: 05C60
MSC: 05C99
idZBL: Zbl 0784.05048
idMR: MR1270503
Date available: 2012-10-05T22:42:04Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_18.pdf 118.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo